# SDR USAA2014061300027

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 53,556 hours, 19,586 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL280 AT MACH 79 STRONG AIRFRAME VIBRATION IN VERTICAL AXIS, UP & DOWN MOTION, AT APPROX RATE OF 2 - 3 CYCLES PER SECOND, HAD TO SLOW BELOW 280 KNOTS MACH 76 TO STOP MOTION.  REPLACED SEALS ON HYD ACCESS PANELS & AFT CARGO DOOR SEALS. REPLACED LT BELLY HYD RES PANELS ACCESS LATCH & BOTH NLG AFT FIXED DOOR GIMBAL & ROTATION PIN.
